# SDR SWAA2024101641390

- Difficulty date: September 24, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE WEB STA 291.5 TO STA 332.10 AT LEVEL OF STR17R AT FWD GALLEY AREA 2024-565603<[01] REPLACED WEB STA 291.5 TO STA 332.10 AT LEVEL OF STR17R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DRAWING 141A8310 REV:B .SEE INDIVIDUAL STEP SIGN OFF BELOW;[02] REPLACED WEB STA 291.5 TO STA 332.10 AT LEVEL OF STR17R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DRAWING 141A8310 REV:B .SEE INDIVIDUAL STEP SIGN OFF BELOW
